# SDR DXTA2009030503530

- Difficulty date: March 5, 2009
- Submitted: September 3, 2009
- Operation: Air carrier
- Aircraft: N580QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605741
- Aircraft time: 1,275 hours, 963 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 15500003
- Part serial: 1336
- Condition: Inoperative
- Location: Mlg
- Part time: 1,275 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

REPLACED ACTUATOR WITH INSPECTED RENTAL UNIT.  OPS LEAK AND AMBER CHECKS.  SERVICED BLOW DOWN BRIDLE AND BLED HYD SYS IAW MM 32-30-04.
